# SDR C2XA05BT005

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 7,229 hours, 5,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Part serial: NSN
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY EXIT [SIGN] LIGHT ON BULKHEAD IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT SIGN ASSEMBLY IAW EMB145 AMM 33-50-15, OPS CHECKED GOOD.
